MAUDE Adverse Event Report: GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 6FR; INTRODUCER, CATHETER

GREATBATCH MEDICAL PTFE PEELABLE INTRODUCER KIT, 6FR; INTRODUCER, CATHETER
Model Number 1000558-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during the implant procedure, the cephalic vein puncture was performed.When removing this introducer, a breakage occurred; the introducer did not peel apart appropriately.The physician used tweezers to remove the broken introducer.The procedure was completed with no further complications.

Brand Name
PTFE PEELABLE INTRODUCER KIT, 6FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane n
minneapolis MN 55441
MDR Report Key5460516
Report Number2183787-2016-00013
Device Sequence Number725601
Product Code DYB
UDI-Device Identifier00802526527807
UDI-Public(01)00802526527807(17)170820(10)W3183152
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K102540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2017
Device Model Number1000558-001
Device Catalogue NumberBSC7087
Device Lot NumberW3183152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2016
Initial Report FDA Received Date02/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;